# SDR F3LA2023083000152

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N350FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08857
- Aircraft time: 14,125 hours, 6,295 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 14,125 hours, 6,295 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN FLT AR ROUGHLY 0800 FEET ECAM HYD Y ENG 2 PUMP LO PR -  OPEN
